Title: Redundant sudoku rules
Authors: Demoen, Bart ×
Garcia de la Banda, Maria #
Issue Date: 2013
Publisher: Cambridge University Press
Series Title: Theory and Practice of Logic Programming vol:14 issue:3 pages:363 -377
Abstract: The rules of Sudoku are often specified using twenty seven
all_different constraints, referred to as the big
constraints. Using graphical proofs and exploratory logic programming, the
following main and new result is obtained: many subsets of six of
these big constraints are redundant (i.e., they are entailed by the
remaining twenty one constraints), and six is maximal (i.e., removing more
than six constraints is not possible while maintaining equivalence). The
corresponding result for binary inequality constraints, referred to
as the small constraints, is stated as a conjecture.
ISSN: 1471-0684
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
sudokutplp.pdfOA Published 177KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science